A Case Of Intermediate Toxic Epidermal Necrolysis (Lyell Syndrome) Induced By Hydroxychloroquine Sulfate: A Report

  • Salissou Laouali National Hospital of Niamey and Medical School of Abdou Moumouni University, Niamey/ Niger, Head of Dermatology and venerology Unit
  • Koudoukpo Christiane Medical School, Cotonou University, Cotonou/ Benin
  • Zaki Harouna Laboratory of histopathology of Medical School of Abdou Moumouni University, Niamey/Niger
  • Brah M Souleymane National Hospital of Niamey and Medical School of Abdou Moumouni University, Niamey/ Niger
  • Nouhou Hassan Professor of Histopathology, Laboratory of histopathology of Medical School of Abdou Moumouni University, Niamey/ Niger

Abstract

Malaria is a parasite disease that is endemic in tropical country as Niger (West Africa). Hydroxychloroquine sulfate (HCQ) is a synthetic antimalarial drug that is very often used to treat connective tissue diseases such as, scleroderma, systemic or discoid lupus erythematosus, rheumatoid arthritis. This drug may induce numerous cutaneous adverse reactions as well as the other anti-malarial drugs. We report on a case of intermediate Lyell syndrome that occurred in the first week of treatment of malaria attack with a young woman, aged 19, following the administration of hydroxychloroquine sulfate.

Downloads

Download data is not yet available.
Published
2016-04-28
How to Cite
Laouali, S., Christiane, K., Harouna, Z., Souleymane, B. M., & Hassan, N. (2016). A Case Of Intermediate Toxic Epidermal Necrolysis (Lyell Syndrome) Induced By Hydroxychloroquine Sulfate: A Report. European Scientific Journal, ESJ, 12(12), 90. https://doi.org/10.19044/esj.2016.v12n12p90